Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 25, Number 2
HTML articles powered by AMS MathViewer

Developments associated with a boundary problem not linear in the parameter
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 25 (1923), 155-172
Invariant points of a surface transformation of given class
J. W. Alexander PDF
Trans. Amer. Math. Soc. 25 (1923), 173-184
Applications of analysis to the arithmetic of higher forms
E. T. Bell PDF
Trans. Amer. Math. Soc. 25 (1923), 185-189
On the second derivatives of an extremal-integral with an application to a problem with variable end points (supplementary paper)
Arnold Dresden PDF
Trans. Amer. Math. Soc. 25 (1923), 190-192
Abstract group definitions and applications
W. E. Edington PDF
Trans. Amer. Math. Soc. 25 (1923), 193-210
On the integrals of elementary functions
J. F. Ritt PDF
Trans. Amer. Math. Soc. 25 (1923), 211-222
Invariants of the linear group modulo $p^ k$
M. M. Feldstein PDF
Trans. Amer. Math. Soc. 25 (1923), 223-238
On certain polar curves with their application to the location of the roots of the derivatives of a rational function
B. Z. Linfield PDF
Trans. Amer. Math. Soc. 25 (1923), 239-258
Orthogonal systems of hypersurfaces in a general Riemann space
Luther Pfahler Eisenhart PDF
Trans. Amer. Math. Soc. 25 (1923), 259-280
Ruled surfaces with generators in one-to-one correspondence
Ernest P. Lane PDF
Trans. Amer. Math. Soc. 25 (1923), 281-296
Symmetric tensors of the second order whose first covariant derivatives are zero
Luther Pfahler Eisenhart PDF
Trans. Amer. Math. Soc. 25 (1923), 297-306